The Aword

  • Increase font size
  • Default font size
  • Decrease font size
Welcome, Guest

New and REALLY confused
(1 viewing) (1) Guest
  • Page:
  • 1

TOPIC: New and REALLY confused

New and REALLY confused 2 years, 11 months ago #1616

  • whatsnext
  • OFFLINE
  • Fresh Boarder
  • Posts: 2
  • Karma: 0
Greetings. I'm looking for some serious help as I have found myself faced with a scary situation.

I've had chronic pain for years, more accurately decades. My childhood was filled with physical and sexual abuse and as an adult I've dealt with injuries, ailments and diseases that all piled one on the other to cause horrid pain. I'm 55 and I've already had a partial laminectomy (1986) a total knee replacement (2004), on top of fibromyalgia, myofascial pain, osteoarthritis, shingles and lessor pains, though pains in other ways - lymphedema, anxiety attacks, panic attacks, depression as well as being overweight.

I was healthy as a kid and adolescent, relatively speaking, and was fine until I injured myself by falling at work when I was 24. I had surgery a year and a half later on my back (the partial laminectomy), and while that was a success I feel that fall was the beginning of my end. Since 1990 my life has been nearly non-stop constant pain. I've been on pain meds (opiods) for the better part of 20 years, sometimes not a lot sometimes more than anyone should be.

I recently ask my PCD to refer me to a new Pain doctor as the woman I had been seeing for about 13 years was becoming a pain in of herself (she was very hard to get along with, a beyond A personality with a sarcastic attitude who dislikes people who are over weight). I went to the new doctor last week and he freaked when he seen how many narcotics I was taking and ask me about having epidural injections. I was not thrilled. I have had BAD experiences with anything "epidural". I ask him what drug and he said Depomedrol.

I've never worked in human medicine but worked in animal medicine for many, many years and "depo" was always reffered to by clients "the itch or allergy shot". I know this is a bad drug so I came home and started to research these injections. Needless to say I'm freaked out by what I found, but my findings somewhat explain some things. Besides my back surgery I've had 2 myleograms, 3 spinals (and 1 failed epidural attempt)for childbirth. Both myleograms were torture and all but my first spinal (which was in 1980) were horrible experiences. The failed epidural occurred before my second spinal and was after my back surgery. I was told there was so much scar tissue they could not thread the catheter in to where it needed to go so I opted for the spinal. My final spinal was almost as torturous as the myleograms, with sharp burning pains down one leg then the other. The anesthesiologist was freaked out as much as I was.

So in my researching of depomedrol epidural injections I discovered arachnoiditis, and I really, REALLY need some saged advice on how to proceed. Aside from the possibilities of contacting arachnoiditis, if I don't already have it, I also do not want the horrible side effects from the depo.

Thanks to any and everyone who can help me. My username sums it up - what's next?
Ginny

Re: New and REALLY confused 2 years, 11 months ago #1617

  • ann
  • OFFLINE
  • Administrator
  • Posts: 58
  • Karma: 0
theaword.org/index.php?option=com_conten...-is-it&Itemid=44

theaword.org/index.php?option=com_conten...rticle&Itemid=51

theaword.org/index.php?option=com_conten...-truth&Itemid=49

Hi and welcome,

I put depomedrol epidural injections in to our search engine on the left hand side of this site and

this is what came up......about depomedrol it is a little bit more information for you from the doctor

someone might know more about depomedrol i hope this helps....... Ann

Re: New and REALLY confused 2 years, 11 months ago #1618

  • whatsnext
  • OFFLINE
  • Fresh Boarder
  • Posts: 2
  • Karma: 0
Thanks so much for the links. I tried reaching them but it's been a long day so I will come back and read them earlier in the day. They seem to be contradictory to many other things I've read, so due to a massive headache I'll be back to read further. I'm already not trusting this new "doctor" and I use the term loosely. He swore I would have ZERO problems with withdrawal as I came off the transnational patches. WRONG. I'm not having the kick the habit kind of withdrawal I had many years ago when I was coming off patches in a much higher dose, but I feel like cap, have a major headache and cry at the drop off a hat (the article discussing in detail the sacrificed cats left me bawling my eyes out). He also promised I would not feel any extra pain, wrong again. So this yahoo has two strikes against him already.

No matter what I read I'm not taking any chances of any bad effects. I spent the better pay off last year recuperating from a failed and rejected E-Stim inserted to help with my urinary incontinence including a 7 week stay in a nursing home to treat the left overy infection front he E-stimulus device. I was told by the doctors staff and hospital staff that this kind of thing "never happens", but when I researched it, it seems it happens constantly. Needless to say I'm rather distrustful of doctors.

Thanks again and I hope to read more of the site and files, once I can think more clearly!

Ginny
  • Page:
  • 1
Time to create page: 0.26 seconds